MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/200/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/200/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430506
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
A pulsar-18 t3 6/200/135 peripheral stent system was selected for treatment.The stent was deployed in the politeal p1 and sfa.However, the stent seems to be much shorter than the actual length which is described on the packaging.Thus, a passeo-18 (6/200) was used to measure the stent length and the stent was found to be about 40mm shorter that the passeo-18.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.One photograph taken from the angiogram was provided.It shows an inflated balloon with a length of 200 mm inside the complaint stent.The fully released stent appears to be 40 mm shorter than the balloon.Unfortunately, the poor quality of the photograph does not allow any statement with regards to geometric distortions of the stent structure and/or inhomogeneous radiopacity along the stent length which would be suggestive of focal stent compression.Despite extensive correspondence with the local staff the original angiographic material could not be obtained.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.

Brand Name
PULSAR-18 T3 6/200/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12185334
Report Number1028232-2021-04028
Device Sequence Number16549841
Product Code NIP
UDI-Device Identifier07640130447042
UDI-Public07640130447042
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2023
Device Model Number430506
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10200784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown